# SDR DALA2025092306956

- Difficulty date: September 22, 2025
- Submitted: September 23, 2025
- Operation: Air carrier
- Aircraft: N319NB
- Make and model: Airbus A319-114
- Aircraft serial: 1346
- Aircraft time: 67,005 hours, 34,532 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Scratched
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCRATCH ON EXTERNAL SKIN LOCATED BTW FR 57 TO FR 58 AND STR 26L TO ST R 27L AT LOWER FUSELAGE.  COMPLIED WITH ER/A 629166-14AD. (1212626).
